# SDR UIEA2023011200017

- Difficulty date: January 8, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 97,789 hours, 21,976 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Panel
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EGRESS WINDOW CAPT SIDE WILL NOT OPEN.  REMOVED CAPTS WINDOW EMERGENCY EGRESS PANEL AND REINSTALLED / ADJUSTED PANEL IAW B767 AMM 20-11-00. NO DEFECTS NOTED AT THIS TIME. )
